×

zbMATH — the first resource for mathematics

Harnack’s inequalities for solutions to the mean curvature equation and to the capillarity problem. (English) Zbl 1121.35056
The author derives Harnack-type estimates for solutions to the capillarity problems in terms of the prescribed boundary contact angle, the prescribed mean curvature and the space dimension.
MSC:
35J60 Nonlinear elliptic equations
35B45 A priori estimates in context of PDEs
35B65 Smoothness and regularity of solutions to PDEs
58E12 Variational problems concerning minimal surfaces (problems in two independent variables)
76B45 Capillarity (surface tension) for incompressible inviscid fluids
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] E. BOMBIERI - E. DE GIORGI - E. GIUSTI, Una maggiorazione a priori relativa alle ipersuperifici minimali non parametriche, Arch. Rat. Mech. Anal., 32 (1969), pp. 255-267. Zbl0184.32803 MR248647 · Zbl 0184.32803 · doi:10.1007/BF00281503
[2] M. EMMER, Esistenza, unicità e regolarità nelle superfici di equilibrio nei capillari, Ann. Univ. Ferrera Sez. VII, 18 (1973), pp. 79-94. Zbl0275.49005 MR336507 · Zbl 0275.49005
[3] R. FINN, Equilibrium Capillary Surfaces, Grundlehren der Mathem. Wiss. 284, Springer-Verlag, New York, 1986. Zbl0583.35002 MR816345 · Zbl 0583.35002
[4] R. FINN, The inclination of an H-graph, Springer-Verlag Lecture Notes, 1340 (1973), pp. 381-394. Zbl0659.53006 MR974600 · Zbl 0659.53006
[5] R. FINN - E. GIUSTI, On non-parametric syrfaces of constant mean curvature, Ann. Sc. Norm. Sup. Pisa, 4 (1977), pp. 13-31. Zbl0343.53004 MR431056 · Zbl 0343.53004 · numdam:ASNSP_1977_4_4_1_13_0 · eudml:83741
[6] R. FINN - JIANAN LU, Some remarkable properties of H graphs, Mem. Diff. Equations Math. Physics, 12 (1997), pp. 57-61. Zbl0898.53007 MR1636858 · Zbl 0898.53007 · emis:journals/MDEMP/vol12/contents.htm · eudml:227308
[7] C. GERHARDT, Existence, regularity, and boundary behavior of generalized surfaces of prescribed curvature, Math. Z., 139 (1974), pp. 173-198. Zbl0316.49005 MR437925 · Zbl 0316.49005 · doi:10.1007/BF01418314 · eudml:172120
[8] C. GERHARDT, Global regularity of the solutions to the capillarity problems, Sup. Pisa, Sci. Fis. Mat. IV, Ser., 3 (1976), pp. 157-175. Zbl0338.49008 MR602007 · Zbl 0338.49008 · numdam:ASNSP_1976_4_3_1_157_0 · eudml:83710
[9] C. GERHARDT, On the regularity of solutions to Variational Problems in BV(V), Math. Z., 149 (1976), pp. 281-286. Zbl0317.49052 MR417887 · Zbl 0317.49052 · doi:10.1007/BF01175590 · eudml:172399
[10] D. GILBARG - N. S. TRUDINGER, Elliptic Partial Differential Equations of Second Order, 2nd Ed., Springer-Verlag, New York, 1983. Zbl0562.35001 MR737190 · Zbl 0562.35001
[11] E. GIUSTI, On the equation of surfaces of prescribed mean curvature: existence and uniqueness without boundary conditions, Invent. Math., 46 (1978), pp. 111-137. Zbl0381.35035 MR487722 · Zbl 0381.35035 · doi:10.1007/BF01393250 · eudml:142554
[12] E. GIUSTI, Generalized solutions for the mean curvature equation, Pacific J. Math., 88 (1980), pp. 297-321. Zbl0461.49024 MR607982 · Zbl 0461.49024 · doi:10.2140/pjm.1980.88.297
[13] E. HEINZ, Interior gradient estimates for surfaces z4f(x, y) of prescribed mean curvature, J. Diff. Geom. (1971), pp. 149-157. Zbl0212.44001 MR289940 · Zbl 0212.44001
[14] O. A. LANDYHENSKAYA - N. N. URALTSEVA, Local estimates for gradients of solutions of non-uniformly elliptic and parabolic equations, Comm. Pure Appl. Math., 23 (1970), pp. 677-703. Zbl0193.07202 MR265745 · Zbl 0193.07202 · doi:10.1002/cpa.3160230409
[15] F. LIANG, An absolute gradient bound for nonparametric surfaces of constant mean curvature, Indiana Univ. Math. J., 41(3) (1992), pp. 590-604. Zbl0837.53049 MR1189902 · Zbl 0837.53049 · doi:10.1512/iumj.1992.41.41032
[16] F. LIANG, Absolute gradient bounds for nonparametric hypersurfaces of constant mean curvature, Ann. Univ. Ferrara - Sez. VII - Sc. Mat,, XLVIII (2002), pp. 189-217. Zbl1061.49026 MR1980832 · Zbl 1061.49026
[17] F. LIANG, An absolute gradient bound for nonparametric surfaces of constant mean curvature and the structure of generalized solutions for the constant mean curvature equation , Calc. Var. and P.D.E.’s, 7 (1998), pp. 99-123. Zbl0908.35036 MR1644285 · Zbl 0908.35036 · doi:10.1007/s005260050101
[18] F. LIANG, Interpor gradient estimates for solutions to the mean curvature equation, Preprint. Zblpre05356515 · Zbl 1208.35074
[19] U. MASSARI - MIRANDA, Minimal Surfaces of Codimension One, North Holland Mathematics Studies 91, Elsevier Science Publ., Amsterdam, 1984. Zbl0565.49030 MR795963 · Zbl 0565.49030
[20] V. G. MAZ’YA, Sobolev Spaces, Springer Series in Soviet Mathematics, Springer-Verlag, 1095. MR817985
[21] M. MIRANDA, Superfici cartesiane generalizzate ed insiemi di perimetro finito sui prodotti cartesiani, Ann. Sc. Norm. Sup. Pisa S. III, 18 (1964), pp. 515-542 Zbl0152.24402 MR174706 · Zbl 0152.24402 · numdam:ASNSP_1964_3_18_4_515_0 · eudml:83335
[22] M. MIRANDA, Superfici minime illimitate, Ann. Sc. Norm. Sup. Pisa S. IV, 4 (1977), pp. 313-322. Zbl0352.49020 MR500423 · Zbl 0352.49020 · numdam:ASNSP_1977_4_4_2_313_0 · eudml:83752
[23] M. MIRANDA, Sulle singolarietà eliminabili delle soluzioni dell’equazione delle superfici minime, Ann. Sc. Norm. Sup. Pisa S. IV, 4 (1977), pp. 129-132. Zbl0344.35037 MR433309 · Zbl 0344.35037 · numdam:ASNSP_1977_4_4_1_129_0 · eudml:83739
[24] J. B. SERRIN, The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables, Phil. Trans. Roy. Soc. London A, 264 (1969), pp. 413-496. Zbl0181.38003 MR282058 · Zbl 0181.38003 · doi:10.1098/rsta.1969.0033
[25] J. B. SERRIN, The Dirichlet problems for surfaces of constant mean curvature, Proc. Lon. Math. Soc., (3) 21 (1970), pp. 361-384. Zbl0199.16604 MR275336 · Zbl 0199.16604 · doi:10.1112/plms/s3-21.2.361
[26] N. S. TRUDINGER, A new proof of the interior gradient bound for the minimal surface equation in n dimensions, Proc. Nat. Acad. Sci. U.S.A., 69 (1972), pp. 821-823. Zbl0231.53007 MR296832 · Zbl 0231.53007 · doi:10.1073/pnas.69.4.821
[27] N. S. TRUDINGER, Gradient estimates and mean curvature, Math. Z., 131 (1973), pp. 165-175. Zbl0253.53003 MR324187 · Zbl 0253.53003 · doi:10.1007/BF01187224 · eudml:171886
[28] N. S. TRUDINGER, Harnack inequalities for nonuniformly elliptiv divergence structure equations, Invent. Math., 64 (1981), pp. 517-531. Zbl0501.35012 MR632988 · Zbl 0501.35012 · doi:10.1007/BF01389280 · eudml:142835
[29] W. P. ZIEMER, Weakly Differentiable Functions; Sobolev Spaces and Functions of Bounded Variations, Springer-Verlag, New York, 1989. Zbl0692.46022 MR1014685 · Zbl 0692.46022 · doi:10.1007/978-1-4612-1015-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.